# SDR ASOA200900973

- Difficulty date: August 29, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 15,246 hours, 12,719 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5428, GEAR DISAGREE MSG ILLUMINATED AFTER TAKE OFF DURING LDG GEAR RETRACTION WITH THE GEAR HANDLE UP.  THE NOSE GEAR ETCAS INDICATION REMAINED WHITE BOXED UP.  GEAR EXTENDED NORMAL.  EMERGENCY DECLARED AS A PRECAUTION, AIRCRAFT RETURNED AFTER T/O.
